# SDR CALA9700209

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN STRINGER 16L AND A .375 INCH CRACK IN STRINGER 16R AT STA 500C.  A REPAIR CHANNEL AND DOUBLER WERE INSTALLED AT EACH LOCATION IAW ECRA 5310-03418.
